# SDR 04202006A

- Difficulty date: April 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 25,332 hours, 31,628 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Autocoarsen Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN HIGH LIGHT DID NOT ILLUMINATE.  CLEANED CONNECTORS TO AUTOCOARSEN COMPUTER AND SWITCHER, PERFORMED AUTOCOARSEN OPS TEST IAW 61-22-00, OPS TEST GOOD.
